# SDR SWAA2020082509769

- Difficulty date: August 18, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DAMAGED ON AFT WALL OF LAV A. / REMOVED AND REPLACED EXIT SIGN ON AFT WALL OF LAV A PER AMM 33-51-01-960-802; OPS CHECK GOOD.
